# SDR 99ZZZX557

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118SF
- Make and model: Beech 99
- Aircraft serial: U32
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 10,930 hours
- Component: 11562001027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CRACKS WERE DISCOVERED IN THE TOP SKIN OF THE LEFT HORIZONTAL STABILIZER BEGINNING UNDER THE DE-ICE BOOT TRAVELING AFT ALONG THE ROW OF RIVETS AT STA 87 TO THE FORWRD J-CHANNEL.  SI NR 0131-130 HAD BEEN PREVIOUSLY C/W.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS VIBRATION DUE TO SLIP STREAM.
